# SDR 97ZZZX4959

- Difficulty date: November 14, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3235S
- Make and model: Cessna 182G
- Aircraft serial: 18255735
- Engine: Cont O470R
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Piston
- Part number: 626992
- Condition: Cracked
- Location: Pin Boss
- Part time: 1,277 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIX ENGINE PISTONS FOUND CRACKED IN PISTON PIN BOSS.  CRACKS WERE ALL IN SAME AREA, UPPER PIN BOSS RUNNING PARALLEL TO PISTON PIN.  ONE PISTON HAD LOST ONE-FOURTH OF THE CASTING AROUND PIN.  THIS CONDITION DID NOT CAUSE ANY OPERATIONAL PROBLEMS.  JUDGING FROM CARBON CONDITION, HAD EXISTED SOME TIME.  THIS PISTON IS SAME DESIGN AS SA626992 WHICH IS COVERED BY AD96-12-04.
